# SDR FDEA201611234214

- Difficulty date: November 23, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBD FLAP OUTBD FWD HINGE (WING SIDE) LOWER BARREL NUT HOLE   BORE FOUND WITH CORROSION.  BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-70329763 PART 1 STEP 1B.
